# SDR N6WA2022111405

- Difficulty date: November 10, 2022
- Submitted: November 14, 2022
- Operation: Air carrier
- Aircraft: N511GJ
- Make and model: Cndair CL600*
- Aircraft serial: 10128
- Aircraft time: 40,367 hours, 10,128 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Drag Angle
- Part number: AV67021186004
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT VERTICAL SUPPORT DRAG ANGLE ON R/H SIDE IS CRACKED. REMOVED AFT VERTICAL SUPORT DRAG ANGLE IAW CRJ 700 SRM 51-40-11, INSTALLED RH AFT DRAG ANGLE IAW SRM 55-31-00 AND SRM 51-42-24
